# SDR QXEA2018020700043

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,976 hours, 23,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261101
- Condition: Corroded
- Location: Bs 571-.5-668
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 FROM BS 571.5 - 668 IS CORRODED.  THE SEAT TRACK WAS REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01, AND 51-42-45-02-01.
